# SDR ASAA0540591

- Difficulty date: October 28, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323661
- Condition: Gouged
- Location: Fs 792-824
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - MULTIPLE SKIN GOUGES BELOW AFT PIT DOOR SCUFF PLATE LOWER FORWARD AREA.  SKIN REPAIR PER B737-400 SRM 53-00-01 FIG 201 REPAIR IS CATEGORY "B", HOLES HAVE BEEN ZERO TIMED.  (M)
